Recently I have been having abdominal pain, bloating and occasionally loose urgent stools and diarrhea. I have had the pain since I started school in the fall, but it has gotten increasingly worse. When I went home for christmas, I didn't have any pain after a few days. When I returned to school, it has slowly been creeping back.
I haven't gone to the health center about it really. I saw a GI doc over break. Had an EGD (biopsied in the esophagus and stomach looking for barretts esophagus/h. pylori and nothing was found). I have GERD and am on Nexium. I have dropped from 40mg down to 20mg under the doctor's orders, and was kind of hoping that the pain had gone away because of that change.
My guesses are that it is a)stress related (though I'm not a person who seems to get very stressed out) b) Something related to college food or c)Who knows?
Please help me. I'm in pain.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?